Differential and Integral Equations

Solutions for a nonhomogeneous nonlinear Schroedinger equation with double power nonlinearity

M. Ghimenti and A. M. Micheletti

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the problem $- \Delta u+V(x)u=f^{\prime}(u)+g(x)$ in $\mathbb R^N$, under the assumption $\lim_{x\rightarrow\infty}V(x)=0$, and with the nonlinear term $f$ with a double power behavior. We prove the existence two solutions when $g$ is sufficiently small and $V < 0$.

Article information

Source
Differential Integral Equations Volume 20, Number 10 (2007), 1131-1152.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039299

Mathematical Reviews number (MathSciNet)
MR2365205

Zentralblatt MATH identifier
1212.35114

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35D05 35J20: Variational methods for second-order elliptic equations

Citation

Ghimenti, M.; Micheletti, A. M. Solutions for a nonhomogeneous nonlinear Schroedinger equation with double power nonlinearity. Differential Integral Equations 20 (2007), no. 10, 1131--1152. https://projecteuclid.org/euclid.die/1356039299.


Export citation